# SDR CHQ00094

- Difficulty date: January 17, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N317
- Make and model: Emb EMB-145
- Aircraft serial: 145535
- Aircraft time: 373 hours, 325 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Failed
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SPOILER FAIL MESSAGE DURING T/O ROLL, SPOILER CONTROL UNIT REMOVED AND REPLACED WITH A NEW UNIT.  OPS CHECKED SERVICEABLE HIGH SPEED TAXI, CHECK C/O.
